Some Criteria for Finite and Infinite Monodromy of Plane Algebraic Curves.
Inventiones mathematicae, Tome 26 (1974), pp. 179-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1974__26_142297,
author = {J.M. Woods},
title = {Some {Criteria} for {Finite} and {Infinite} {Monodromy} of {Plane} {Algebraic} {Curves.}},
journal = {Inventiones mathematicae},
pages = {179--186},
year = {1974},
volume = {26},
zbl = {0328.14007},
url = {http://geodesic.mathdoc.fr/item/IM_1974__26_142297/}
}
J.M. Woods. Some Criteria for Finite and Infinite Monodromy of Plane Algebraic Curves.. Inventiones mathematicae, Tome 26 (1974), pp. 179-186. http://geodesic.mathdoc.fr/item/IM_1974__26_142297/